Cetirizine

Cetirizine is an antihistamine, which is used to treat allergic reactions like sneezing, runny nose, hives, watery eyes, and itchy throat. This medicine can cause severe drowsiness, so avoid driving or operating heavy machinery after taking this medicine.

Recently Answered Questions Recently Answered Questions

I am suffering from sinusitis and it is getting worse. What is the cause and treatment?

Query: Hello doctor, I have suffered from sinusitis for the last five years. I used to live in a house that had mould issues, and I am not sure if this brought on the sinusitis. I have been using Avamys nasal spray and Texa allergy tablets. For the last three weeks, I have developed a new symptom. I am hav...  Read Full »


Dr. Dheeraj Kumar Jonnalagadda

ENT Otolaryngologist, Allergy Specialist

Answer: Hello, Welcome to icliniq.com. Firstly I will brief you on what you are suffering with, 1) You have an allergy, which is a disease in your blood to which your body reacts to foreign materials, and the symptoms are shown as sneezing, different in breathing, nasal discharge, watering of eyes, and t...  Read Full »

Is Flonase safe to use every day?

Query: Hello doctor, I am a 36 year old male. I am allergic to pollen and I seem to get allergic reactions randomly even outside the allergy season. Ever since I started taking Flonase, it has completely eliminated all symptoms. Is this safe? Can I take it every day for the rest of my life? Thanks.  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You are experiencing allergic rhinitis. Your allergies due to pollen might be seasonal. Did you try tapering it off when the weather changes? The best step would be to determine your allergens. I would suggest patch test first to eliminate potential environmental alle...  Read Full »

Can Nasonex and Zyrtec be used for sinus block?

Query: Hi doctor, I found that my nose was blocked. The doctor diagnosed it as sinus block. I first took Otrivin drops and Moxiflox (antibiotic). As there is no improvement, I am taking Nasonex and Zyrtec. Please give your opinion.  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hi, Welcome to icliniq.com. Your treatment is correct. The Nasonex (Mometasone furoate) spray removes the inflammation, and Zyrtec (Cetirizine) will eliminate the allergic component. Continue the medicines as advised. If the problem is getting repeated and present for more than three months...  Read Full »

I am suffering from scabies for a week. Please help.

Query: Hello doctor,I am a 40-year-old, suffering from scabies from a week. I have two kids, a wife, and a cat, and they keep on itching themselves continuously. Please suggest treatment.  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. You may have acquired animal scabies. I would suggest a single whole-body application of 5 % Permethrin cream from the neck downwards to the whole body, kept overnight for eight hours, followed by bath the next day. An OTC oral antihistamine, e.g. Cetirizine 10 mg once...  Read Full »

I am an allergic patient for last few years and I could not find the cause. Please help.

Query: Hello doctor, I am an allergic patient from last few years, every alternate day I use to take Cetirizine pil, if I fail to take the same I feel breathing shortness, headache, itching, irritation, smooth, cold, swelling on face and head, and final up to fever. Once I reach to fever label, then Cetiri...  Read Full »


Dr. Rahul Ramakrishnan

General Practitioner, Family Physician, Preventive Medicine Physician

Answer: Hello, Welcome to icliniq.com. According to the information given by you, it looks like an allergic reaction to some item. What your doctor said was right you need to find the food item causing this reaction. Mostly foods like mustard, crab, seafood, can cause this. You can also consult an allergy...  Read Full »

Can Coumadin be replaced with Aspirin?

Query: Hi doctor, My mother is 91 years old. She is currently taking 4.5 mg of Coumadin a day. She has developed a very itchy rash on most of her body. She has been on Coumadin for six years, but this dosage is particularly high for her. Her INRs were only showing 1.2 to 1.4, which is why it was increased ...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: No, as she was already on Coumadin (Warfarin) since a long time, it cannot be the cause of the rash. Aspirin and Coumadin have different methods of action and one cannot be used in place of another. Both may be used. A prefer...  Read Full »

I developed a rash after getting a massage. Please help.

Query: Hi doctor, I developed a rash after receiving a massage at a local massage center. What can I do about this?  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. I suggest you try taking the following: Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent. Zinc oxide and Calamine lotion topically. Tablet Zyrtec (Cetirizine). The Calamine will soothe the area, prevent itching ...  Read Full »

What causes water bubbles on hand?

Query: Hi doctor, I have water bubbles on my fingers and they are itchy. when I am out in sunlight or when my body heats up, I have a feeling like thousands of ants are crawling and biting my body and my body starts itching. I am very worried. I maintain good hygiene. Kindly help.  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hello, Welcome to icliniq.com. I went through the details you have provided and feel it be an allergic condition of skin known as pompholyx. Pompholyx generally causes itching of the hands and feet. Since these body parts directly come in contact with external objects on a day to day basis. The s...  Read Full »

My ears are plugged even after having medications. Is this serious?

Query: Hello doctor, I feel my ears plugged from last week, and nothing I am doing is helping. This happened to me about a month ago, and the doctor prescribed steroid nasal spray, Reactine, and Sudafed. It cleared up within two days, but it is doing absolutely nothing now. I do not feel as though my sinu...  Read Full »


Dr. Syed Tehmid

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. The symptoms of aural fullness or plugging of ears can occur due to acute otitis media most crucial cause for which is eustachian tube edema secondary to allergic or acute rhinosinusitis. Did you have symptoms of nasal stuffiness, sneezing? Do you have any earache a...  Read Full »

Please suggest an alternate tablet for Montair LC.

Query: Hi doctor, I am a 53 year old male. I have breathing problem for the past eight to 10 years. I develop breathing difficulty during the humid or warm seasons like July to September, for which I take Montair LC once every two days at night-time. Sometimes, if I forget and I experience breathlessnes...  Read Full »


Dr. Suneel Mukati

Pulmonologist

Answer: Hi, Welcome to icliniq.com. Your history suggests that you have seasonal bronchial asthma. For confirmation, get the chest X-ray and spirometry done. An Asthalin inhaler alone will not be helpful. I suggest you take Fluticasone, alone or in combination with Formoterol (Formoflo 250). A...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.